# SDR DGCA10501

- Difficulty date: January 28, 2010
- Submitted: January 28, 2010
- Operation: General aviation
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 465075
- Aircraft time: 10,507 hours, 9,549 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCES62
- Part serial: X358393
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILURE.
